# SDR GAIA00260A

- Difficulty date: April 28, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT 1760, FWA-MEM, ON CLIMB-OUT, ENGINE NR 3 FIRE WARNING GROUND DETECTION SYSTEM LIGHT CAME ON.  NR 3 FIRE WARNING DETECTION WAS DEFERRED.  AIRCRAFT WAS RETURNED TO SERVICE.  AFTER FURTHER INVESTIGATION AT THE NEXT MAINTENANCE STATION, IT WAS DISCOVERED THAT THE FIRE LOOP WAS TOUCHING THE ENGINE COWL.  REPOSITIONED THE FIRE LOOP, AND OPERATIONAL CHECK WAS FOUND TO BE GOOD.  THE DMI WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
